Please use this identifier to cite or link to this item:
Title: The Approximate Controllability for the Linear System Described by Generalized Invertible Operators
Authors: Hoang, Van Thi
Keywords: Right invertible and generalized invertible operators,;inverse operator;initial operator;right and left initial operators
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 3 (2004)
Abstract: In this paper, we deal with the approximate controllability for a linear system described by generalized invertible operators in the infinite dimensional Hilbert spaces.
Description: p. 50-60
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 207.pdf
  • Description : 
  • Size : 3.9 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.